I started using Klonopin
in December to ease my anxiety at job interviews. I was going on 2-3 interviews a week and taking a Klonopin 30mins before each interview. Before I knew it I felt like I needed it everyday and started taking it once a day around the 1st week of January. Looking back around this time (not sure if exact same time or a couple weeks later) that I was getting cold chills off and on through out the days, I was freezing and shaking no matter how many shirts/blankets I put on. Slowly I started taking 2 klonopin a day because my anxiety was out of control. Through this whole time I thought that I was having Withdrawal
symptoms from Adderall
because the chills would go away for a few hours after I would take some. (I take 60-100mg a day). So I was trying to get off of the adderall and taking more Klonopin to ease the Adderall withdrawal BUT after 5 days off Adderall the symptoms were still there. I told my Doc
all of my symptoms and he told me that NONE of the RXs that I am on can cause any of the symptoms that Im having. NOT believing him and still thinking it was an Adderall tolerance/withdrawal I went to a 2nd doc and he said the same thing that its not withdrawal from ANY of my RXs. So now Ive been to my primary care doctor and have had EVERY test under the sun done to figure out why I am having these symptoms NOTHING is coming back as abnormal. So my question is am I having a tolerance/withdrawal from Klonopin OR can it be bad side effects
? OR am I just sick?? I cant function and it seems funny that right around the time I started Klonopin ALL of this happened. My new doc switched me to taking 2 Klonopin at night to sleep and I would sleep for 2-3 hours and then up all night and the next morning my chills would be 10 fold. I have not had Klonopin for about 36 hours and my chills are still here and I am having severe diarrhea that is black. I am taking the Adderall again to stop the chills and it only helps for 1-2 hours. These are my symptoms while on 1mg Klonopin
-take 1mg then sleep for 2-3 hours up all night tossing turning (even with sleeping pills)
-Hot/Cold flashes all night
-Wake up to cold sweats
-Have not eaten in about a week
-SEVERE Chills ALL day unless I take Adderall (helps a few hours)
-Tired ALL day with no motivation (unless I take the Adderall)
The symptom that hinders me the most are the chills ALL day long. I can't function while they are happening. Someone PLEASE have answers for me and tell me IF this is the Klonopin or not and what I should do. Thanks in advance!
Marmar15 added 74 Minutes and 26 Seconds later...
-- Forgot to add that I have no anxiety/added anxiety while off the Klonopin